MAUDE Adverse Event Report: ORTHO DEVELOPMENT VUSION OS; INTERVERTEBRAL BODY FUSION DEVICE

ORTHO DEVELOPMENT VUSION OS; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 551-7309A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An intervertebral cage was being inserted and was damaged.Attempts were made to retrieve the fragments, but due to their partial lodging within the vertebral space, one piece could not be recovered and was left in the patient.

Brand Name
VUSION OS
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key23873810
Report Number1722511-2025-00028
Device Sequence Number5520317
Product Code MAX
UDI-Device Identifier00822409020959
UDI-Public(01)00822409020959(17)300426(10)A412416
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number551-7309A
Device Lot NumberA412416
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale